MathSciNet Relay Station
MathSciNet bibliographic data
MR741735 (85j:11058) 11F70 (22E50 22E55)
Moreno, Carlos J. The strong multiplicity one theorem for ${\rm GL}\sb{n}$. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 1, 180–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement